# SDR SWAA2024101434784

- Difficulty date: September 5, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 38,857 hours, 18,157 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXISTING REPAIR LOCATED FLOOR BEAM BS947.5 WL208.1 AND RBL22 TO RBL54 AFT GALLEY AREA 2024-558915<[01] TOOL USED IN STEP 5: UT EQUIPMENT; P/N: 45MG; S/N: 130064101 DUE DATE: 13-DEC-24;[02] TOOL USED: DIGITAL CALIPER P/N: 500-197-30; S/N: A18135108 AND DUE DATE: 12-JUL-25;[03] TOOL USED: FLAP SPEED FOR FLAP PEENING; P/N :FPK-PRO-105; S/N: PRO-3907 DUE DATE: 17 -APR -25.;[04] PERFORMED REPAIR AT FLOOR BEAM BS947.5 WL208.1 AND BL0 TO RBL61 AFT GALLEY AREA IAW B737-800 SRM 53-70-51-2R-5 REPAIR 5 ALTERNATIVE 2 TABLE 201 STEP 4.F (L) TO (M); SRM 51-40-02 AND EA #20-153-01582.;[05] CORRECTED STEP 4 PERFORMED REPAIR AT FLOOR BEAM BS947.5 WL208.1 AND BL0 TO RBL61 AFT GALLEY AREA IAW B737-800 SRM 53-70-51-2R-5 REPAIR 5 ALTERNATIVE 2 TABLE 201; SRM 51-40-02 AND EA #20-153-01582. SEE INDIVIDUAL SIGN OFF BELOW.;[06] PERFORMED REPAIR AT FLOOR BEAM BS947.5 WL208.1 AND BL0 TO RBL61 AFT GALLEY AREA IAW B737-800 SRM 53-70-51-2R-5 REPAIR 5 ALTERNATIVE 2 TABLE 201; SRM 51-40-02 AND EA #20-153-01582. SEE INDIVIDUAL SIGN OFF BELOW. AS RII
